# SDR USAA060232

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N516140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING WITH CORROSION RBL 4 BETWEEN STA 324 AND 345.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-40-02, DEFECT SIZE: 1.0"L BY 1.0"W BY .035"D.
